# SDR GLBA2012122600144

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 36,682 hours, 47,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE THE F/O'S EMERGENCY LIGHTS ARE INOPERATIVE.  MX REPLACED THE BULB AND REPAIRED A WIRE, OPS CHECKED GOOD.
